# SDR SMIA200807305

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 27,811 hours, 29,033 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 173436245
- Part serial: NSA
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 3306, CREW REPORTED ON THE GROUND THEY GOT A LEFT ENGINE TAIL PIPE HOT LIGHT DURING CLIMB-OUT FOLLOWED AOM.  LIGHT DID NOT GO OUT THEY THEN SHUT DOWN ENGINE 1 AS A PRECAUTIONARY PROCEDURE AND RETURNED TO ACT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE OVERHEAT DETECTOR NR 2 IAW SAAB 340 AMM 26-12-05.  OPERATIONAL CHECK GOOD C/W EO G1-26AD-017-R1 PART E REPORTING REQUIREMENTS.  AIRCRAFT RETURNED TO SERVICE.
